# SDR AWXA200300366

- Difficulty date: March 29, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 19,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311283620200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM Y189, AFT SIDE OF FR 20.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED FLOORBEAM TRACK Y189, FR 20; FABRICATED A NEW REPLACEMENT FLOORBEAM TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG 18, PG 39-42.
